# SDR GTIA2025071038985

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 17,367 hours, 7,408 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 5000 FA REPORTS STRONG SMELL OF DIRTY SOCKS/SOUR MILK -REF LP # 3589162-1, PACK BURNOUT ACCOMPLISHED ON # 1 PACK, PACK # 2 BURNOUT C/W IAW AMM 21-00-00, ALL CHECKS OK, NO ODORS DETECTED AT THIS TIME WITH TH AEROTRACER AROUND THE CABIN, A/C OK FOR CONTINUED SVC
